American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76Rxx) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] D. Aregba-Driollet, R. Natalini and S. Tang. Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems. Math. Comp. 73 (2004) 63-94. MR 2034111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Kenneth Eriksson and Claes Johnson. Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems . Math. Comp. 60 (1993) 167--188, S1--S2. MR 1149289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Gerard R. Richter. The discontinuous Galerkin method with diffusion . Math. Comp. 58 (1992) 631-643. MR 1122076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Gerard R. Richter. A finite element method for time-dependent convection-diffusion equations . Math. Comp. 54 (1990) 81-106. MR 993932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1